Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having an external fixator for a radius fracture. Inflammation of ulna due to chipping. Have severe pain

I have an external fixator for a bad radius fracture . It s been 5 weeks with the fixator and I have 2 more to go. When I fell I also chipped the end of my ulna but my doctor has said not to worry about that, he s more concerned with my radius bone length and joints. This past week the tip of my ulna has become very painful and even looks to be sticking out further than the prior weeks. It almost feels worse than it did after the surgery. Any ideas on what can cause the ulna to appear inflamed all of a sudden, after 5 weeks with a radius external fixator?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Bidme,
Thanks for query.
It seems that the chips of end of ulna is not properly set and might giving rise to this problem or there is some infection took place at that part,called osteomyelitis.
Consult your orthopedic and get X ray done to find out the cause.
Ok and bye.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor